Cookies?
Library Header Image
LSE Research Online LSE Library Services

Second order approximation in the partially linear regression model

Linton, Oliver (1995) Second order approximation in the partially linear regression model. Econometrica, 63 (5). pp. 1079-1112. ISSN 0012-9682

Full text not available from this repository.

Abstract

We examine the second order properties of various quantities of interest in the partially linear regression model. We obtain a stochastic expansion with remainder op(n -2/4), where ,u < 1/2, for the standardized semiparametric least squares estimator,a standard error estimator, and a studentized statistic. We use the second order expansions to correct the standard error estimates for second order effects, and to define a method of bandwidth choice. A Monte Carlo experiment provides favorable evidence on our method of bandwidth choice.

Item Type: Article
Official URL: http://eu.wiley.com/WileyCDA/WileyTitle/productCd-...
Additional Information: © 1995 The Econometric Society
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C14 - Semiparametric and Nonparametric Methods
Sets: Departments > Economics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1427/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only